# SDR IPXA2016021799552

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 61,867 hours, 11,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Inoperative
- Location: R1 Door Ptt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: R1 DOOR EVAC SLIDE REMOTE PRESSURE PTT INOPERATIVE.    ELAMPED R1 DOOR EVAC SLIDE REMOTE PUSH TO TEST INDICATOR.  OPS CHECKED GOOD IAW AMM 25-61-04.
